Acta Mathematica

Values of Brownian intersection exponents, I: Half-plane exponents

Gregory F. Lawler, Oded Schramm, and Wendelin Werner

Full-text: Open access

Article information

Source
Acta Math., Volume 187, Number 2 (2001), 237-273.

Dates
Received: 3 January 2000
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485891453

Digital Object Identifier
doi:10.1007/BF02392618

Mathematical Reviews number (MathSciNet)
MR1879850

Zentralblatt MATH identifier
1005.60097

Rights
2001 © Institut Mittag-Leffler

Citation

Lawler, Gregory F.; Schramm, Oded; Werner, Wendelin. Values of Brownian intersection exponents, I: Half-plane exponents. Acta Math. 187 (2001), no. 2, 237--273. doi:10.1007/BF02392618. https://projecteuclid.org/euclid.acta/1485891453


Export citation

References

  • Ahlfors, L. V., Conformal Invariants: Topics in Geometric Function Theory. McGraw-Hill, New York, 1973.
  • Aizenman, M., The geometry of critical percolation and conformal invariance, in STATPHYS 19 (Xiamen, 1995), pp. 104–120. World Sci. Publishing, River Edge, NJ, 1996.
  • Aizenman, M., Duplantier, B. & Aharony, A., Path crossing exponents and the external perimeter in 2D percolation. Phys. Rev. Lett., 83 (1999), 1359–1362.
  • Belavin, A. A., Polyakov, A. M. & Zamolodchikov, A. B., Infinite conformal symmetry in two-dimensional quantum field theory. Nuclear Phys. B, 241 (1984), 333–380.
  • Burdzy, K. & Lawler, G. F., Non-intersection exponents for Brownian paths. Part I: Existence and an invariance principle. Probab. Theory Related Fields, 84 (1990), 393–410.
  • Cardy, J. L., Conformal invariance and surface critical behavior. Nuclear Phys. B, 240 (1984), 514–532.
  • —, Critical percolation in finite geometries. J. Phys. A, 25 (1992), L201-L206.
  • —, The number of incipient spanning clusters in two-dimensional percolation. J. Phys. A, 31 (1998), L105.
  • Cranston, M. & Mountford, T., An extension of a result of Burdzy and Lawler. Probab. Theory Related Fields, 89 (1991), 487–502.
  • Duplantier, B., Loop-erased self-avoiding walks in two dimensions: Exact critical exponents and winding numbers. Phys. A, 191 (1992), 516–522.
  • —, Random walks and quantum gravity in two dimensions. Phys. Rev. Lett., 81 (1998), 5489–5492.
  • Duplantier, B. & Kwon, K.-H., Conformal invariance and intersection of random walks. Phys. Rev. Lett., 61 (1988), 2514–2517.
  • Duplantier, B. & Saleur, H., Exact determination of the percolation hull exponent in two dimensions. Phys. Rev. Lett., 58 (1987), 2325–2328.
  • Grimmett, G., Percolation. Springer-Verlag, New York, 1989.
  • Ikeda, N. & Watanabe, S., Stochastic Differential Equations and Diffusion Processes, 2nd edition. North-Holland Math. Library, 24. North-Holland, Amsterdam, 1989.
  • Kenyon, R., Conformal invariance of domino tiling. Ann. Probab., 28 (2000), 759–795.
  • —, The asymptotic determinant of the discrete Laplacian. Acta Math., 185 (2000), 239–286.
  • —, Long-range properties of spanning trees. Probabilistic techniques in equilibrium and nonequilibrium statistical physics. J. Math. Phys., 41 (2000), 1338–1363.
  • Langlands, R., Pouliot, P. & Saint-Aubin, Y., Conformal invariance in two-dimensional percolation. Bull. Amer. Math. Soc. (N.S.), 30 (1994), 1–61.
  • Lawler, G. F., Intersections of Random Walks. Birkhäuser, Boston, Boston, MA, 1991.
  • —, Hausdorff dimension of cut points for Brownian motion. Electron. J. Probab., 1:2 (1996), 1–20 (electronic).
  • —, The dimension of the frontier of planar Brownian motion. Electron. Comm. Probab., 1:5 (1996), 29–47 (electronic).
  • Lawler, G. F., The frontier of a Brownian path is multifractal. Preprint, 1997.
  • Lawler, G. F. & Puckette, E. E., The intersection exponent for simple random walk. Combin. Probab. Comput., 9 (2000), 441–464.
  • Lawler, G. F., Schramm, O. & Werner, W., Values of Brownian intersection exponents, II: Plane exponents. Acta Math., 187 (2001), 275–308. http://arxiv.org/abs/math.PR/0003156
  • Lawler, G. F., Schramm, O. & Werner, W., Values of Brownian intersection exponents, III: Two-sided exponents. To appear in Ann. Inst. H. Poincaré Probab. Statist. http://arxiv.org/abs/math.PR/0005294.
  • Lawler, G. F., Schramm, O. & Werner, W., Analyticity of intersection exponents for planar Brownian motion. To appear in Acta Math., 188 (2002). http://arxiv.org/abs/math.PR/0005295.
  • Lawler, G. F. & Werner, W., Intersection exponents for planar Brownian motion. Ann. Probab., 27 (1999), 1601–1642.
  • ——, Universality for conformally invariant intersection exponents. J. Eur. Math. Soc. (JEMS), 2 (2000), 291–328.
  • Lebedev, N. N., Special Functions and Their Applications, Dover, New York, 1972.
  • Lehto, O. & Virtanen, K. I., Quasiconformal Mappings in the Plane, 2nd edition. Grundlehren Math. Wiss., 126. Springer-Verlag, New York-Heidelberg, 1973.
  • Löwner, K., Untersuchungen über schlichte konforme Abbildungen des Einheitskreises, I. Math. Ann., 89 (1923), 103–121.
  • Madras, N. & Slade, G., The Self-Avoiding Walk. Birkhäuser, Boston, Boston, MA, 1993.
  • Majumdar, S. N., Exact fractal dimension of the loop-erased random walk in two dimensions. Phys. Rev. Lett., 68 (1992), 2329–2331.
  • Mandelbrot, B. B., The Fractal Geometry of Nature. Freeman, San Francisco, CA, 1982.
  • Marshall, D. E. & Rohde, S., The Loewner differential equation and slit mappings. Preprint.
  • Pommerenke, Ch., On the Loewner differential equation. Michigan Math. J., 13 (1966), 435–443.
  • —, Boundary Behaviour of Conformal Maps. Grundlehren Math. Wiss., 299. Springer-Verlag, Berlin, 1992.
  • Revuz, D. & Yor, M., Continuous Martingales and Brownian Motion. Grundlehren Math. Wiss., 293. Springer-Verlag, Berlin, 1991.
  • Rohde, S. & Schramm, O., Basic properties of SLE. Preprint.
  • Rudin, W., Real and Complex Analysis, 3rd edition, McGraw-Hill, New York, 1987.
  • Schramm, O., Scaling limits of loop-erased random walks and uniform spanning trees. Israel J. Math., 118 (2000), 221–288.